# SDR C2XA99BT024

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING WEEKLY CHECK ON RON, FOUND AFT REAR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT LOCATION 18WL AND OPS CHECKED EMERGENCY LIGHTS GOOD.  (M)
